Matematicheskoe Prosveshchenie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 2014, Issue 18, Pages 143–171 (Mi mp824)  

This article is cited in 2 scientific papers (total in 2 papers)

Наш семинар: математические сюжеты

Неравенство Бернштейна, тождество Рисса и формула Эйлера для ряда обратных квадратов

S. B. Gashkov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (790 kB)

Citation: S. B. Gashkov, “Неравенство Бернштейна, тождество Рисса и формула Эйлера для ряда обратных квадратов”, Mat. Pros., Ser. 3, 18, MCCME, Moscow, 2014, 143–171

Citation in format AMSBIB
\Bibitem{Gas14}
\by S.~B.~Gashkov
\paper Неравенство Бернштейна, тождество Рисса и формула Эйлера для ряда обратных квадратов
\serial Mat. Pros., Ser.~3
\yr 2014
\vol 18
\pages 143--171
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp824}


Linking options:
  • http://mi.mathnet.ru/eng/mp824
  • http://mi.mathnet.ru/eng/mp/v18/s3/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Viktor P. Zastavnyi, “Positive definite functions and sharp inequalities for periodic functions”, Ural Math. J., 3:2 (2017), 82–99  mathnet  crossref  mathscinet
    2. V. P. Zastavnyi, A. Manov, “Positive Definiteness of Complex Piecewise Linear Functions and Some of Its Applications”, Math. Notes, 103:4 (2018), 550–564  mathnet  crossref  crossref  mathscinet  isi  elib
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:190
    Full text:106

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021